Access count of this item: 174

Files in This Item:
File Description SizeFormat 
1359-9.pdf964.83 kBAdobe PDFView/Open
Title: An operator transform from class A to the class of hyponormal operators and its application (Recent Topics on Operator inequalities)
Authors: Yamazaki, Takeaki
Cho, Muneo
Author's alias: 山崎, 丈明
長, 宗雄
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 73
End page: 84
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.